Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SquirellWing

Stubborn breakout

I have been in this regime for about 2 months now.

I used to have soft whiteheads (bumps) and breakouts. But now it become hard whiteheads (as if the BP actually "dries" the whitehead but does not vanish them) and breakouts. I know my skin is a bit slow when it comes to healing the redness but 2 months is a bit too long, even for me.

I was using 5% BP for half a tube but it was drying me up in about 3 weeks time. So I switched over to 2.5% BP. It didnt cause problem in the past 5 weeks but now my skin starts to show a sign of flakiness and the redness is still there. I'm not really sure whether these are the "remaining" of pimples or pimples.

can anyone suggest anything that can heal these redness?

Ah and by the way, I know for a fact that my face tends to get worse using any products that have salicyc acid in it. And my face doesnt seems to like white tea either. Vitamin Es tends to work in the first 2 weeks before it start encoraging more breakouts.

Share this post


Link to post
Share on other sites

Hi,

It does sound like your face is too dry right now. Overly dry and/or irritated skin can actually make breakouts worse.

Be sure your cleanser is gentle and unmedicated, and be sure you are using a good quality non-comedogenic moisturizer.

If you will list your products, we can review your Regimen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×